MAUDE Adverse Event Report: C.R. BARD, INC. (BASD) -3006260740 MIDLINES, POLYURETHANE, ACCUCATH ACE, N/A; MIDLINE CATHETER

C.R. BARD, INC. (BASD) -3006260740 MIDLINES, POLYURETHANE, ACCUCATH ACE, N/A; MIDLINE CATHETER
Model Number N/A
Medical Device Problem Codes Component Incompatible (1108); Material Frayed (1262)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/05/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
H11: section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.The manufacturer has received the sample and will be evaluated.A supplemental will be submitted with evaluation results.
 
Event or Problem Description
It was reported that the guidewire came out of the side needle notch.This occurred during training using a vein block, not on a patient.No other information was provided.
 
Additional Manufacturer Narrative
H11: section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant/reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.The complaint of improper guidewire advancement is confirmed and was determined to be use-related.One 18ga accucath ace was returned for evaluation.An initial visual observation revealed use residue on the sample.The guidewire was observed to be protruding from the needle flash notch.The guidewire coiled tip was observed to be broken and missing a small section of the tip.A microscopic observation revealed the broken guidewire coiled tip appeared to have a mostly flat and granular fracture surface, and the guidewire was observed to curve and taper near the break, indicating a tensile break occurred.No obvious damage was observed on the needle bevel or the flash notch.The investigation findings suggest the guidewire encountered resistance during insertion, causing the guidewire to fail to advance.This complaint will be recorded for future trending and monitoring purposes.

Brand Name
MIDLINES, POLYURETHANE, ACCUCATH ACE, N/A
Common Device Name
MIDLINE CATHETER
Manufacturer (Section D)
C.R. BARD, INC. (BASD) -3006260740
605 north 5600 west
salt lake city 84116
Manufacturer (Section G)
BARD REYNOSA S.A. DE C.V. -9617592
blvd. montebello #1
parque industrial colonial
reynosa, tamaulipas 88780
MX   88780
Manufacturer Contact
maddy vincent
605 north 5600 west
salt lake city 84116
8015950700
MDR Report Key22070684
Report Number3006260740-2025-03302
Device Sequence Number8600460
Product Code FOZ
UDI-Device Identifier00801741138003
UDI-Public(01)00801741138003(11)241128(17)251130(10)REJX0865
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K162894
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 07/15/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date11/30/2025
Device Model NumberN/A
Device Catalogue NumberAC1182252
Device Lot NumberREJX0865
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer05/20/2025
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/05/2025
Supplement Date Received by Manufacturer07/15/2025
Initial Report FDA Received Date05/22/2025
Supplement Report FDA Received Date07/29/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured11/28/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown